# SDR FDEA201811290066

- Difficulty date: November 29, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 56,891 hours, 26,770 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING FILL PORT HAS EVIDENCE OF CORROSION CORROSION REMOVED IAW SRM 51-10-02 REV 125 AND FOUND TO BE OUT OF LIMITS IAW SRM 57-20-01-1A FIG 102 DETAIL 1. ALLOWABLE MINIMUN REMAINING THICKNESS  = 0.240" ACTUAL REMAINING THICKNESS  = 0.148 REPAIR CARRIED OUT IAW EA  F-5730-T0343998 AND SRM 57-20-01-2R REPAIR 7 REV 125.
